Review: could Multaq cause Swelling of the ankles - feet - legs (Foot, leg, and ankle swelling)?
Summary: there is no Swelling of the ankles - feet - legs reported by people who take Multaq yet.
We study 4,743 people who have side effects while taking Multaq from FDA and social media. Find out below who they are, when they have Swelling of the ankles - feet - legs and more.
You are not alone: join a mobile support group for people who take Multaq and have Swelling of the ankles - feet - legs >>>
Multaq has active ingredients of dronedarone hydrochloride. It is often used in atrial fibrillation/flutter. (latest outcomes from 4,978 Multaq users)
Swelling of the ankles - feet - legs
Swelling of the ankles - feet - legs has been reported by people with high blood pressure, depression, high blood cholesterol, gastroesophageal reflux disease, hypothyroidism. (latest reports from 1,420 Swelling of the ankles - feet - legs patients)
On Mar, 5, 2015: No report is found
Do you have Swelling Of The Ankles - Feet - Legs while taking Multaq?
You are not alone! Join a mobile support group:
- support group for people who take Multaq
- support group for people who have Swelling Of The Ankles - Feet - Legs
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can combo of subutex and carfate cause joint pain (1 answer)
I am taking Carafate and Nexium for the treatment of several stomach ulcers. In addition I am on Subutex for maintenance of opiate dependence. I am having severe joint pain with this combination. Has anyone else had this situation or reaction?
- I have been on amlodipine for approximately 3 months and have had terrible swelling in my legs and ankles along with pain and itching. should i be taken off this medication?
I was previously taking Propranolol for blood pressure which didn't bother me at all, but last year I developed a breathing problem and was given Symbicort to help get rid of wheezing. The Symbicort and Propranolol don't mesh well so I was then put on Amlodipine. The swelling, pain and itching occurred right away. I asked the pharmacist about it and also my doctor and they both said a small percentage of people have this problem on this medication. I have tried many times to get my doctor to take me off of this medication but he insists it is best for me, but I disagree. I really don't want to have this problem for the rest of my life and I also won't have any skin left on my legs from the scratching, not to mention the pain that accompanies the swelling which seem to creep up to my knees and thighs and sometimes is so painful I just go to bed to lay down and hopefully the hydroclorithiazide will remove some of this water so that pain will go away. The doctor also doubled my dose of Losartin and Hydroclorithiazide. I'm up about 4-6 times a night going to the bathroom so it also interrupts my sleep. Is anyone else having this problem. I would prefer to go back on the Propranolol and get something other than Symbicort that won't interact with each other. Then I won't have pain and itching all the time. Does anyone have any input on this. I would really appreciate it.
Thanks. Debbie CB
- I have been on cymbalta for about 2 yrs. within the last 3 months my legs and feet have been swelling. is that normal after taking the drug that long of a time? (1 answer)
I take very large doses of Vit D because of very low D level.
Take Allegra for allergies.
Take Lisinipril for high blood pressure
Cymbalta for fibromyalgia and pain and depression, 60 mg
- Woke up with swollen feet, legs and family member noticed i was slurring my speech and my mouth was drawn down in an abnormal position. i felt very out of it and spacey. i have had blood work drawn t
Woke up with swollen feet, legs and family member noticed I was slurring my speech and my mouth was drawn down in an abnormal position. I felt very out of it and spacey. I have had blood work drawn today, CT of head, EKG and the doctor said I have what is called a "hard heart". I will see him tomorrow after all tests are in, but can you explain the term hard heart? Thank you
- How long can multaq cause loose bowels? (2 answers)
I started multaq one week ago, and have had loose bowels since. Is this an ongoing side effect, and if so, what do others do to deal with this sort of intrusion in one's life????? This has limited my activities considerably !!
More questions for: Multaq, Swelling of the ankles - feet - legs
You may be interested at these reviews (Write a review):
- Swollen+painful ankle after 2 weeks on tecfidera
Actually, I was taking DiMethylFumarate capsules made by a pharmacy since 2 years (Jan 2013-Dec 2014). Switched to Tecfidera before Xmas 2014 and two weeks later I noticed unexplainable pain in my left ankle. The pain appears and disappears rather randomly, it is always only the left leg (I had a serious bone break of my right ankle some 23 years ago, so it was really strange that the pain is only in the left one). Later I realized, that the pain gets stronger in the afternoon/evening. And then noticed, that my left ankle is swollen.
- Avastin--swelling of leg and foot--macular degeneration (2 responses)
I had my first shot of Avastin for Macular Degeneration in April 2014. My left leg and foot began swelling so much that I was sent to the ER. Doctors thought it was another blood clot, but it was not.
This is December and the swelling is worse.
- Atrial fib and ibs, is there a connection?
I felt wonderful, after a good night sleep and a nice breakfast. Took my heart medicine. Took off for an hour shopping and the A-Fib began with a vengeance and lasted five hours.
During the time, interestingly, I had continuous IBS. If I had not used butter (an IBS trigger) on my toast that morning, would have had an episode at all? I wonder if there isn't a connection, one that I might be able to control to some extent. This is worth trying!
- Androgel for secondary hypogonadism
Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
- Muscle weakness while on accutane
I began taking Accutane end of 2013 and I'm just now finishing up my medication.
During the first month I noticed my hands swelling up, but I also noticed my knuckles lightened.
Where I considered my elbows to be ashy, the color lightened up and the skin became smooth. My body retained water and my skin looked like it had a glow.
My 2nd month it continued, the swelling only became prevalent during my 7 day period.
My nails, hair, and turnover of my skin increased by month 3+4
By month 5 my old hyper pigmentation had surfaced and my cystic acne, dissolved.
I was on depression medication, this is advised against, but I discussed with doctor to do a patient override. I had no issues with depression, or the medication making me feel anymore depressed at all. In fact, I continued on with absolutely no issues. I did notice one negative factor. This was more specific for me. I returned to do dancing again after being away from it in College years ago. My muscle density is already far less, but I pushed through and was able to gain strength. However, during the last few months (3-6) the Accutane did affect me strength.my muscles were fatigued far earlier than before and my strength/core balance felt less sustainable for long periods.
I have been given a hydroquinoin (sp?) cream @ 4% to help with the melasma/hyper pigmentation, however I may need laser to have my skin tone and complexion return to a more suitable color.
Overall, I'm happy with my cystic acne being gone. It was worth taking Tis and worked for that purpose.
More reviews for: Multaq, Swelling of the ankles - feet - legs
Comments from related studies:
From this study (5 days ago):
swelling has occurred before and then disappeared.
Now it continues and gets worse - swelling throbbing itching
From this study (6 days ago):
My feet and ankles will swell when I am sitting down, working at my computer for long periods of time. The swelling decreases slowly as I move around the next day. This did not occur until about a month after I started taking OTC Nexium (one daily). I may skip a dose here and there if I forget. I have not experienced any other side-effects that concern me.
Could the edema be from the Nexium? What else could be causing this new change to my body?
From this study (1 week ago):
Pain in left upper arm started about 1 week ago. Not treated with heat or ice.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.